RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2019, Volume 15, Number 3, Pages 285–292 (Mi nd660)  

Mathematical problems of nonlinearity

Precessional Motion of a Rigid Body Acted upon by Three Irreducible Fields

A. M. Husseinab

a Faculty of Science and Arts, University of Bisha, Al-Namas 61977, Saudi Arabia
b Department of Mathematics, Faculty of Science, Kafrelsheikh University, Kafr El-Sheikh 33516, Egypt

Abstract: We consider a quit general problem of motion of an asymmetric rigid body about a fixed point, acted upon by an irreducible skew combination of gravitational, electric and magnetic fields. Two of those three fields are uniform and the third has a more complicated structure. The existence of precessional motions about a nonvertical axis is established. Conditions on the parameters of the system are obtained. An alternative physical interpretation is given in the framework of the problem of motion of a rigid body immersed in an incompressible perfect fluid, acted upon by torques due to two uniform fields.

Keywords: rigid body, precessional motion, three irreducible fields

DOI: https://doi.org/10.20537/nd190307

Full text: PDF file (208 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 70E17
Received: 22.07.2019
Accepted:01.08.2019

Citation: A. M. Hussein, “Precessional Motion of a Rigid Body Acted upon by Three Irreducible Fields”, Nelin. Dinam., 15:3 (2019), 285–292

Citation in format AMSBIB
\Bibitem{Hus19}
\by A.~M.~Hussein
\paper Precessional Motion of a Rigid Body Acted upon by Three Irreducible Fields
\jour Nelin. Dinam.
\yr 2019
\vol 15
\issue 3
\pages 285--292
\mathnet{http://mi.mathnet.ru/nd660}
\crossref{https://doi.org/10.20537/nd190307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4021370}


Linking options:
  • http://mi.mathnet.ru/eng/nd660
  • http://mi.mathnet.ru/eng/nd/v15/i3/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:14
    Full text:3
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020